# SDR USAAD01109

- Difficulty date: May 16, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Deteriorated
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE FORWARD SERVICE DOOR EVACUATION SLIDE LANYARD WAS DETERIORATED.  MAINTENANCE REPLACED THE LANYARD ASSEMBLY.  (M)
